MAUDE Adverse Event Report: CARESTREAM HEALTH INC. DRX REVOLUTION MOBILE X-RAY SYSTEM

CARESTREAM HEALTH INC. DRX REVOLUTION MOBILE X-RAY SYSTEM
Catalog Number 8610180
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Csh investigation is currently in progress.Submitting an initial report as there are currently insufficient facts available to make areportability decision and at least 29 days have elapsed.Csh will submit a follow up with investigation update/findings within 30 days.
 
Event or Problem Description
On 29-oct-2025, carestream health (csh) was informed of a mechanical issue while using the drx-revolution mobile x-ray system.No injuries reported, the investigation is ongoing.
 
Event or Problem Description
 
Additional Manufacturer Narrative
On november 27, 2025 an initial report was submitted as there were insufficient facts available to make a reportability decision.Submitting a follow up #1 as investigation is ongoing.Csh will submit a follow up with investigation update/findings within 30 days.
 
Additional Manufacturer Narrative
On november 27, 2025 an initial report was submitted as there were insufficient facts available to make a reportability decision.Submitting a follow up #2 as investigation is ongoing.Csh will submit a follow up with investigation update/findings within 30 days.
 
Event or Problem Description
 
Additional Manufacturer Narrative
On november 27, 2025 an initial report was submitted as there were insufficient facts available to make a reportability decision.Investigation and testing confirmed that the failure was caused by fatigue, with no manufacturing or material defects identified.The current root cause is assessed as improper or excessive use, resulting in damage to the boom assembly.Visual inspection of the images and the returned boom assembly indicates that the equipment may have been used beyond its intended or expected use.Internal finite element analysis (fea) did not identify a design deficiency; however, carestream health has also engaged an external analyst to review and confirm the internal findings.Therefore, csh is submitting follow up #3.Csh will submit a final report with investigation update/findings within 30 days.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Carestream health inc.(csh) has investigated this issue.The investigation and testing confirmed that the failure was caused by fatigue, with no manufacturing or material defects identified.There were no injuries as a result of this issue and there was no patient involvement.The current root cause is assessed as improper or excessive use, resulting in damage to the boom assembly.Visual inspection of the images and the returned boom assembly indicates that the equipment may have been used beyond its intended or expected use.Internal finite element analysis (fea) did not identify a design deficiency.The damaged boom assembly was replaced.The risk has been mitigated as far as possible.There are no further actions by carestream health at this time.Should new information emerge that necessitates fda reporting, carestream will submit an updated report.
 
Event or Problem Description
On 29-oct-2025, carestream health (csh) was informed of a mechanical issue while using the drx-revolution mobile x-ray system.No injuries reported.There was no patient involvement.

Brand Name
DRX REVOLUTION MOBILE X-RAY SYSTEM
Common Device Name
DRX REVOLUTION MOBILE X-RAY SYSTEM
Manufacturer (Section D)
CARESTREAM HEALTH INC.
150 verona street
rochester NY 14608
Manufacturer (Section G)
CARESTREAM HEALTH INC.
1049 ridge road west
rochester NY 14615
Manufacturer Contact
alejandra benitez
150 verona street
rochester, NY 14608
5856278533
MDR Report Key23667674
Report Number1317307-2025-00004
Device Sequence Number8910315
Product Code IZL
UDI-Device Identifier60889971019394
UDI-Public(01)60889971019394
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K191025
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 03/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number8610180
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/29/2025
Supplement Date Received by Manufacturer10/29/2025
10/29/2025
10/29/2025
10/29/2025
Initial Report FDA Received Date11/27/2025
Supplement Report FDA Received Date12/26/2025
01/23/2026
02/20/2026
03/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown